# SDR TWAA9807702

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LEFT WING EYEBROW CRACK INDICATION AT LOWER OUTBOARD MOUNT HOLE FOR FLAP IDLER HINGE.  INSTALLED REPAIR PER ROD SKETCH 95-12-06-18, AND ARA 10991.  (M)
